# SDR GTIA021138

- Difficulty date: August 13, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STR 25L SPLICE CORRODED AND CRACKED FS 228.  FABRICATED NEW SPLICE, INSTALLED NEW SPLICE.
